Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 21, 2014, 8:36 AM PST. It took effect at Jan 22, 2014, 7:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 8:36 AM PST (16:36 UTC)
- In effect from
- Jan 22, 2014, 7:00 AM PST
- Expired
- Jan 23, 2014, 3:00 AM PST
- In force
- 20 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
635 WHUS76 KMTR 211636 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 836 AM PST TUE JAN 21 2014 PZZ570-220045- /O.NEW.KMTR.SC.Y.0004.140122T2000Z-140123T0500Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 836 AM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-220045- /O.NEW.KMTR.SC.Y.0004.140122T2000Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 836 AM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
7 follow-up statements
690 WHUS76 KMTR 212202 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 202 PM PST TUE JAN 21 2014 PZZ571-220615- /O.EXB.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 202 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-220615- /O.EXB.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 202 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-220615- /O.EXT.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 202 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-220615- /O.EXT.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 202 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
327 WHUS76 KMTR 220507 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 PM PST TUE JAN 21 2014 PZZ570-221315- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 907 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-221315- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 907 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-221315- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 907 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-221315- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 907 PM PST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
279 WHUS76 KMTR 221314 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 514 AM PST WED JAN 22 2014 PZZ565-221415- /O.CAN.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 514 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ575-222115- /O.EXB.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 514 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-222115- /O.EXT.KMTR.SC.Y.0004.140122T1500Z-140124T0000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 514 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 4 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 4 PM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-222115- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 514 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-222115- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 514 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
326 WHUS76 KMTR 221439 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 639 AM PST WED JAN 22 2014 PZZ540-222245- /O.EXT.KMTR.SC.Y.0004.140122T2100Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 639 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-222245- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140124T0000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 639 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-222245- /O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 639 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-222245- /O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 639 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
102 WHUS76 KMTR 221650 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 850 AM PST WED JAN 22 2014 PZZ570-230100- /O.CON.KMTR.SC.Y.0004.000000T0000Z-140124T0000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 850 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-230100- /O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 850 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-230100- /O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 850 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-230100- /O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 850 AM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
438 WHUS76 KMTR 222220 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 220 PM PST WED JAN 22 2014 PZZ575-222330- /O.CAN.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 220 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-230630- /O.EXT.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 220 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-230500- /O.EXT.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 220 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-230500- /O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 220 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
059 WHUS76 KMTR 230459 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 859 PM PST WED JAN 22 2014 PZZ571-230600- /O.EXP.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 859 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. $$ PZZ540-230600- /O.EXP.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 859 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. $$ PZZ570-231100- /O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 859 PM PST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 4:40 AM PST, 3 hours 56 minutes earlier.
Area forecast discussion, Jan 21, 4:40 AM PST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
440 AM PST TUE JAN 21 2014
.DISCUSSION...AS OF 2:59 AM PST TUESDAY...A SHALLOW MARINE LAYER
CONTINUES OVER THE OCEAN WITH DENSE FOG REPORTED OVERNIGHT AT HALF
MOON BAY AND MONTEREY. GOES-W DATA SHOWS CLOUDS HEIGHTS UNDER 1000
FEET SO DON'T EXPECT IT TO SURGE INLAND BEYOND A MILE OR TWO THIS
MORNING ALONG THE COAST. ANOTHER DAY OF SUNNY AND UNSEASONABLY
WARM TEMPERATURES IN STORE FOR THE ENTIRE DISTRICT WITH WIDESPREAD
READINGS WELL INTO THE 60S AND LOWERS 70S WITH UPPER 70S OVER
INTERIOR MONTEREY AND SAN BENITO COUNTIES AGAIN. THE FOG LAYER
NEAR THE COAST WILL KEEP THE BEACHES SLIGHTLY COOLER.
IF ANYTHING EXPECT TEMPERATURES TO SPIKE HIGHER AGAIN ON WEDS AS
HIGH PRESSURE REBUILDS...850 MB TEMPS APPROACH 15 CELSIUS AND A
MORE FAVORABLE NORTH/NORTHEAST OFFSHORE FLOW SETS UP ACROSS THE
REGION BY WEDS AFTERNOON. BOTTOM LINE IS MORE SUNSHINE AND WARM TEMPS.
WE'VE BEEN WATCHING A SHORTWAVE OF INTEREST THAT WILL RIDE UP AND
OVER THE RIDGE AND THEN...LIKE A BREAKING WAVE DROP STRAIGHT
SOUTHWARD INTO NEVADA. AS THIS HAPPENS A STRONG OFFSHORE SURFACE
PRESSURE GRADIENT WILL SET-UP OVER THE SIERRA AND TOWARDS THE
COAST. IN GENERAL AS THE EVENT NEARS MODELS ARE BACKING OFF ON THE
STRENGTH OF WINDS AND PUBLIC WIND ADVISORIES LOOK UNLIKELY AT THIS
TIME. FIRE WEATHER CONCERNS WILL STILL BECOME ELEVATED AS ANOTHER
FALL LIKE OFFSHORE WIND EVENT APPEARS LIKELY BUT WIND SPEEDS
APPEAR MARGINAL. HOWEVER HUMIDITY VALUES WILL BE VERY DRY AND
FUELS REMAIN AT RECORD DRY MID-WINTER LEVELS.
WE'D EXPECT THE GREAT BASIN SHORTWAVE TO EJECT EASTWARD BUT THE
FLOW BECOMES BLOCKED AS ARCTIC AIR AND A 1050 MB SFC HIGH DROPS OVER
THE GREAT PLAINS AND EASTERN US. THEREFORE THE SHORTWAVE IS
PROGGED TO RETROGRADE WESTWARD OVER NORTHERN CALIFORNIA BEFORE
BEING INJECTED BACK INTO THE MAIN WESTERLIES. EARLIER THIS WEEK
THE MODELS WEREN'T SHOWING THIS WHICH PORTENDED THE POTENTIAL FOR
STRONGER WINDS...THAT NOW APPEAR UNLIKELY...LETS CALL IT BREEZY IN
THE HILLS AT TIMES THURSDAY AND FRIDAY.
AS THE 500 MB UPPER LOW RETROGRADES ACROSS NORTHERN CALIFORNIA ON
FRIDAY A SOUTHERLY WIND REVERSAL WILL DEVELOP OVER THE OCEAN AND
CENTRAL CALIFORNIA. THIS MAY PRODUCE A BIZARRE TEMPERATURE PATTERN
WHERE THE NORTH BAY BENEFITS FROM NORTHEASTERLY DOWN-SLOPE WINDS
WHILE PLACES LIKE SANTA CRUZ RECEIVE A COLD SOUTH WIND OFF THE
OCEAN. STILL A LITTLE TOO FAR OUT TO GET CUTE WITH THE
TEMPERATURE DETAILS. THE UPPER LOW WILL LIFT NORTHWARD AND ANOTHER
WEEKEND OF SUNNY...WARM AND DRY LOOKS TO BE IN THE CARDS.
THE ECMWF HAD BEEN CONSISTENT FOUR STRAIGHT RUNS IN BRINGING A
SYSTEM TO NORTHERN CALIFORNIA BY JAN 27/28. THE 00Z RUNS BACKED
OFF AND WERE NOW LOOKING AT THE VERY REAL POSSIBILITY OF NO MORE
RAIN CHANCES THIS MONTH IF THE MODEL ENSEMBLES ARE CORRECT. SIGH.
&&
.AVIATION...AS OF 4:40 AM PST TUESDAY...LIGHT OFFSHORE FLOW WILL
CONTINUE THROUGH THE PERIOD. FOG AND LOW CLOUDS REMAIN AT LEAST 20
MILES OFFSHORE EXCEPT FOR A SMALL PATCH AROUND HALF MOON BAY.
OFFSHORE FLOW WILL KEEP ANY CLOUDS OUT OF THE SFO AND MRY BAY
AREA.
VICINITY OF KSFO...VFR.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...VFR.
&&
.FIRE WEATHER...AS OF 2:59 AM TUESDAY...LIGHT TO MODERATE
NORTHEAST WINDS FROM LATE WEDS THROUGH FRIDAY WILL CREATE ELEVATED
FIRE WEATHER CONCERNS. HOWEVER CONDITIONS DON'T LOOK AS BAD AS
EARLIER THOUGHT AS WINDS SPEEDS HAVE BACKED OFF CONSIDERABLY.
HOWEVER RH VALUES LOOK TO REMAIN VERY DRY WITH PROLONGED PERIOD OF
OFFSHORE WINDS AND OF COURSE CONTINUED DRY FUEL BED. WINDS MAY
EASE BY FRIDAY BUT THEN CONTINUED WARM AND DRY THROUGH THE WEEKEND
WITH NO RAIN IN SIGHT.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES FOR TUESDAY AND WEDS FOR REFERENCE.
CITY TUESDAY 1/21/14 WEDNESDAY 1/22/14
--------------------------------------------------------------------
KENTFIELD 68 IN 1939 67 IN 2011
SAN RAFAEL 71 IN 1976 75 IN 1968
NAPA 71 IN 1988 80 IN 1968
SAN FRANCISCO 71 IN 1976 74 IN 1968
SFO AIRPORT 67 IN 1976 71 IN 1968
OAKLAND DT 67 IN 2007 67 IN 2013
OAKLAND AP 69 IN 2007 74 IN 1968
RICHMOND 68 IN 1976 69 IN 1974
LIVERMORE 73 IN 1919 75 IN 1948
MOUNTAIN VIEW 70 IN 1975 72 IN 1968
SAN JOSE 71 IN 1950 72 IN 2011
GILROY 75 IN 2009 72 IN 1989
MONTEREY 76 IN 1976 74 IN 1968
SANTA CRUZ 76 IN 1976 77 IN 1968
SALINAS 80 IN 1976 80 IN 1968
SALINAS AP 75 IN 1975 80 IN 1968
KING CITY 78 IN 1976 MISSING
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
&&
PUBLIC FORECAST: RWW
AVIATION: W PI
CLIMATE: RWW
FIRE WEATHER: RWW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 12:20 PM PST | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 3 days |
| Jan 21, 1:58 PM PST | Fire Weather Watch | MTR | 12 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.